Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 381, NWS Des Moines, IA

July 7, 2008Audubon County, Carroll County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 7, 2008, 3:58 PM CDT for Audubon County, Carroll County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2008, 3:58 PM CDT (20:58 UTC)
Expired
Jul 7, 2008, 4:45 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Audubon County, IA, Carroll County, IA

The radar

The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 072057
SVRDMX
IAC009-027-072145-
/O.NEW.KDMX.SV.W.0381.080707T2058Z-080707T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
358 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
  SOUTHWESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...

* UNTIL 445 PM CDT.

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  AUDUBON...OR 47 MILES SOUTHEAST OF IDA GROVE...AND MOVING EAST AT
  32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AUDUBON...GRAY AND AUDUBON AIRPORT BY 400 PM CDT...
  9 MILES SOUTH OF TEMPLETON BY 410 PM CDT...
  DEDHAM BY 420 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4203 9476 4168 9475 4161 9508 4188 9510
TIME...MOT...LOC 2058Z 249DEG 27KT 4176 9498

$$
3 follow-up statements
000 
WWUS53 KDMX 072114
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT MON JUL 7 2008

IAC009-027-072145-
/O.CON.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
CARROLL IA-AUDUBON IA-
414 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN AUDUBON AND SOUTHWESTERN CARROLL COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GRAY...OR 40 MILES SOUTHEAST OF IDA GROVE...MOVING EAST
AT 31 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TEMPLETON BY 420 PM CDT...
  DEDHAM AND WILLEY BY 435 PM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4203 9476 4168 9475 4161 9508 4188 9510
TIME...MOT...LOC 2114Z 249DEG 27KT 4187 9501

$$
000 
WWUS53 KDMX 072130
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT MON JUL 7 2008

IAC009-072141-
/O.CAN.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
AUDUBON IA-
431 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN AUDUBON COUNTY IS
CANCELLED...

AT 428 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
      4188 9510
TIME...MOT...LOC 2131Z 247DEG 29KT 4193 9485

$$

IAC027-072145-
/O.CON.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
CARROLL IA-
431 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN CARROLL COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DEDHAM...OR 42 MILES SOUTHEAST OF IDA GROVE...MOVING
NORTHEAST AT 33 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
      4188 9510
TIME...MOT...LOC 2131Z 247DEG 29KT 4193 9485

$$
000 
WWUS53 KDMX 072143
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
443 PM CDT MON JUL 7 2008

IAC027-072153-
/O.EXP.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
CARROLL IA-
443 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL COUNTY
WILL EXPIRE AT 445 PM CDT...

AT 441 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
      4188 9510
TIME...MOT...LOC 2143Z 247DEG 29KT 4197 9473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:25 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 7, 3:25 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
325 PM CDT MON JUL 7 2008

.DISCUSSION...
CDFNT MAKING SLOW PROGRESS INTO THE STATE WITH LINE OF TSRA FORMING
AHD OF IT.  S/WV PUSHING NE OUT OF THE RCKYS IS ENHANCING THE
CONVECTIVE DVLPMT.  HAVE HAD SOME SVR WX ALONG THE INTERACTION OF
THE WARM AIR POUSH WITH THE CURRENTLY NR A KDBQ-KFRM LN.  WILL SEE
TSRA INC SLOWLY OVR THE NXT FEW HRS WITH MAIN THREAT THAT OF WIND.
HAIL WL BE LMTD BY HI FRZL LVLS AS HAS BEEN THE CASE THE PAST FEW
DAYS.  CORES WELL ABV DONOVAN CRIT PRODUCING LTL MORE THAN PEA TP
MARBLE SIZE DUE LACK OF TILTING OF CELLS AND VRY DEEP MOIST LYR.
CDFNT WILL PASS S OF IA ON TUE WITH CHC FOR TSRA REMAINING OVR THE
SERN HALF OF STATE IN THE MRNG...AND SERN THIRD IN THE AFTN.  HAVE
SOME CONCERNS ABT WK WV FST IN PROGS MOVG ALNG FNT AND THE
POSSIBILITY OF SOME DVLPMT OVR SRN IA LATE TUE AFTN AND EVE IN THE
UNCAPPED AIR.  OPTED TO HOLD OFF ON DOING ANYTHING WITH THAT FOR NOW
DUE GREAT UNCERTAINTIES.  OTR CONCERN IS FOR FLOODING AS ECHOES ARE
TRAINING OVER THE SAME AREAS.  WILL GO WITH A FFA OVR THE NRN THIRD
OF IA...FM HWY 20 N.  QUIET WX FOR A COUPLE DAYS AFT THAT AND WILL
AWAIT THE NXT SYS THIS WKND.  WILL BE A TRICKLY FCST WITH TEMPS FOR
SUN AND MON DEPENDING ON JUST HOW FAR SOUTH THE PCPN GETS.  EXPET AT
LEAST THE NRN HLF OF IA TO REMAIN NO WARMER THAN THE LO 80S AND CUD
BE EVEN COOLER IF RAFL IS WDSPRD AS IT IS SUGGESTED IT MAY BE.

&&

.AVIATION...07/18Z
THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN
NORTHERN AND CENTRAL IOWA...MOVING SOUTHEASTWARD THROUGH
SOUTHEASTERN IOWA TONIGHT. THIS WILL RESULT IN PERIODS OF MVFR OR
LOWER CONDITIONS AT ALL OF OUR TERMINALS...PRIMARILY THROUGH LATE
AFTERNOON AT KFOD AND KMCW...DURING THE EVENING AT KALO KDMX...AND
TONIGHT AT KOTM. VFR CONDITIONS WILL PREVAIL AHEAD OF THE
TSTORMS...ESPECIALLY AT KALO...KDMX...AND KOTM...WITH ONLY A FEW
BRIEF MVFR CIGS AT THOSE TERMINALS THIS AFTERNOON. LATER TONIGHT
SOME MVFR CIGS WILL LINGER AT MOST TERMINALS BEHIND THE
STORMS...WITH THESE CLEARING OUT BY TOMORROW MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...LEE
PUBLIC...MS JUL 08
Hazardous weather outlook, Jul 7, 5:48 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
548 AM CDT MON JUL 7 2008

IAZ004>007-015>017-023>028-033>039-044>046-081100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS MORNING THEN BECOMING MORE
WIDESPREAD THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. AN
ISOLATED SEVERE STORM WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS
POSSIBLE THIS MORNING. MORE SIGNIFICANT WEATHER IS EXPECTED THIS
AFTERNOON WHEN MORE INTENSE STORMS ARE ANTICIPATED TO DEVELOP.
GOLF BALL SIZED HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL
POSSIBLE WITH THE ACTIVITY THIS AFTERNOON AND EVENING.

HEAVY RAINFALL IS EXPECTED ACROSS PORTIONS OF THE AREA TODAY AND
INTO THIS EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS IS POSSIBLE AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED
SEVERE STORM. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING
ESPECIALLY BETWEEN 2 PM AND 8 PM. RAINFALL REPORTS WOULD BE
APPRECIATED DURING THIS TIME.

IAZ047>050-057>062-070>073-081-082-092-081100-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-TAYLOR-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. ISOLATED THUNDERSTORMS
ARE POSSIBLE THIS MORNING THEN BECOMING MORE WIDESPREAD BY LATE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS. AN ISOLATED SEVERE STORM
WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS POSSIBLE THIS MORNING.
MORE SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON WHEN MORE
INTENSE STORMS ARE ANTICIPATED TO DEVELOP. GOLF BALL SIZED
HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL POSSIBLE WITH THE
ACTIVITY THIS AFTERNOON AND EVENING.

HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE
AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED
SEVERE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING
ESPECIALLY BETWEEN 4 PM AND MIDNIGHT. RAINFALL REPORTS WOULD BE
APPRECIATED DURING THIS TIME.

IAZ074-075-083>086-093>097-081100-
MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT. THUNDERSTORMS
WILL DEVELOP TO THE NORTHWEST THIS AFTERNOON THEN MOVE SOUTHEAST
INTO THE REGION THIS EVENING. QUARTER SIZED HAIL AND 65 MPH WINDS
ARE THE PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO.

HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE
AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE STORMS CONTINUES ON TUESDAY FEW THUNDERSTORMS
ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED SEVERE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT BETWEEN 7 PM AND 3 AM
AND AGAIN TUESDAY AFTERNOON.

DONAVON

In the hours before

Local storm report, Jul 7, 2:09 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     7 ENE NORTHWOOD         43.49N 93.10W
07/07/2008  E60 MPH          WORTH              IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, Jul 7, 2:41 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     5 E MANLY               43.30N 93.09W
07/07/2008                   WORTH              IA   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN OF GREATER THAN SIX INCH
            IN DIAMETER.

&&

JJOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:32 PM CDTAreal Flood AdvisoryDMXMahaska118 min
Jul 7, 12:04 AM CDTSevere Thunderstorm WarningDMXWapello39 min
Jul 7, 1:43 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth47 min
Jul 7, 2:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth17 min
Jul 7, 3:15 PM CDTFlash Flood WarningDMXCerro Gordo, Worth76 min
Jul 7, 3:24 PM CDTTornado WarningDMXCerro Gordo20 min
Jul 7, 3:35 PM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 14 more5 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster43 min
Jul 7, 4:10 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene35 min
Jul 7, 4:19 PM CDTSevere Thunderstorm WarningDMXCrawford41 min
Jul 7, 4:42 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Webster48 min
Jul 7, 4:49 PM CDTAreal Flood AdvisoryDMXGreene119 min
Jul 7, 4:49 PM CDTSevere Thunderstorm WarningDMXButler, Franklin56 min
Jul 7, 4:51 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass39 min
Jul 7, 4:57 PM CDTTornado WarningDMXHamilton, Webster33 min
Jul 7, 4:59 PM CDTSevere Thunderstorm WarningDMXCalhoun, Webster46 min
Jul 7, 5:05 PM CDTAreal Flood AdvisoryDMXWebster2 hr
Jul 7, 5:12 PM CDTSevere Thunderstorm WarningDMXBoone17 min
Jul 7, 5:49 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler56 min
Jul 7, 5:53 PM CDTAreal Flood AdvisoryDMXBremer, Butler2 hr
Jul 7, 6:18 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin22 min
Jul 7, 6:39 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy66 min
Jul 7, 6:51 PM CDTAreal Flood AdvisoryDMXBlack Hawk76 min
Jul 7, 6:58 PM CDTAreal Flood AdvisoryDMXGrundy69 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.